Mei-Chi Shaw


B.S., National Taiwan University, 1977
M.S., Princeton University, 1978
Ph.D., Princeton University, 1981

Office: 244 Hayes-Healy
Phone: (574) 631-6357
Fax: (574) 631-6579

For additional information see Mei-Chi Shaw’s Personal Page.

Research Interests

My research interests are in several complex variables, partial differential equations and complex geometry. I am currently working on the closed-range property of the Cauchy-Riemann operator in complex manifolds. One of my goals is to understand how the presence of positive or negative curvature will influence solutions to the Cauchy-Riemann equations and function theory on complex manifolds.

Selected Publications

  • M.-C. Shaw. L^2 estimates and existence theorems for the tangential Cauchy-Riemann complex. Invent. Math., 82:133-150, 1985.
  • H. Boas and M.-C. Shaw, Sobolev Estimates for the Lewy Operator on Weakly pseudo-convex boundaries, Math. Annalen, 274 (1986), 221-231.
  • M.-C. Shaw. L^p estimates for local solutions of shawdeltabon strongly pseudo-convex CR manifolds. Math. Annalen, 288:36-62, 1990.
  • J. Michel and M.-C. Shaw. Subelliptic estimates for the shawdelta-Neumann operator on piecewise smooth strictly pseudsconvex domains, Duke Math. J. 93 (1998), 115-128.
  • So-Chin Chen and Mei-Chi Shaw, Partial Differential Equations in Several Complex Variables AMS/IP Studies in Advanced Mathematics, Vol. 19, Amer. Math. Soc., Providence, RI, International Press, Boston, MA, 2001 (Math. Review: 2001m:32071), pp. xii+380.
  • Shaw6

Please direct questions and comments to: